# SDR DALA1033763138

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 24,730 hours, 12,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 3B INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT MODULE AND FUNCTIONAL CHECK WAS NORMAL.  A/C RETURNED TO SERVICE.  (2010-00880)
